Pro X and Eye Burns???

Browse our forums now - if you wish to talk to others you need to be a member. Simply follow this link, create a username and password, and you could be talking to others in our forums today!

Moderators: talkhealth, macygravy

Post Reply
2 posts
User avatar
westeremma
Posts: 10
Joined: Mon May 07, 2012 4:16 pm
Quote

by westeremma on Mon May 07, 2012 5:19 pm

Pro X and Eye Burns???

Hi! I've been using Pro X for like two weeks and I'm having these adverse reactions in my eyes..the turn itchy and red!!! Any one getting this reaction??? I've also tried using these eye-drops ("Penythal", something or other...) that I got from the drug store like two days ago..I thought they'd alleviate the situation for me, but they only ended up burning my eyes some more..I really need help in this!!!!!!

Lucy11
Posts: 34
Joined: Tue Jan 03, 2012 3:52 pm
Quote

by Lucy11 on Fri May 11, 2012 3:13 pm

Re: Pro X and Eye Burns???

What is Pro X, i haven't heard of it before?

Post Reply
2 posts